# SDR USAA099904

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 2424 · AC Regulator
- Part: Voltage Regulato
- Part number: 939D1502
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: C, D

## Discrepancy

FLT 6071 - BOS-LGA - ABORTED TAKEOFF DUE TO NR 2 GENERATOR DIFFERENTIAL FAULT, OVERVOLTAGE LIGHT ILLUMINATED.  REPLACED NR 2 ENGINE VOLTAGE REGULATOR.  OPERATIONAL CHECK NORMAL IAW MM CHAPTER 24-20-0.  (M)
